On the Index of Callias-type Operators.

N. Anghel

Geometric and functional analysis (1993)

  • Volume: 3, Issue: 5, page 431-438
  • ISSN: 1016-443X; 1420-8970/e

How to cite


Anghel, N.. "On the Index of Callias-type Operators.." Geometric and functional analysis 3.5 (1993): 431-438. <http://eudml.org/doc/58139>.

author = {Anghel, N.},
journal = {Geometric and functional analysis},
keywords = {Callias-type operator; relative index; scalar curvature; -index},
number = {5},
pages = {431-438},
title = {On the Index of Callias-type Operators.},
url = {http://eudml.org/doc/58139},
volume = {3},
year = {1993},

AU - Anghel, N.
TI - On the Index of Callias-type Operators.
JO - Geometric and functional analysis
PY - 1993
VL - 3
IS - 5
SP - 431
EP - 438
KW - Callias-type operator; relative index; scalar curvature; -index
UR - http://eudml.org/doc/58139
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.